Translator Disclaimer
1998/1999 A Nonstandard Proof of the Jordan Curve Theorem
Vladimir Kanovei, Michael Reeken
Real Anal. Exchange 24(1): 161-170 (1998/1999).

Abstract

We give a nonstandard variant of Jordan's proof of the Jordan curve theorem which is free of the defects his contemporaries criticized and avoids the epsilontic burden of the classical proof. The proof is self-contained, except that the Jordan theorem for polygons is taken for granted.

Citation

Download Citation

Vladimir Kanovei. Michael Reeken. "A Nonstandard Proof of the Jordan Curve Theorem." Real Anal. Exchange 24 (1) 161 - 170, 1998/1999.

Information

Published: 1998/1999
First available in Project Euclid: 23 March 2011

zbMATH: 0938.54041
MathSciNet: MR1691743

Subjects:
Primary: 03H05, 54J05

Rights: Copyright © 1998 Michigan State University Press

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.24 • No. 1 • 1998/1999
Back to Top